# SDR CALA0600233

- Difficulty date: July 1, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 22,922 hours, 8,227 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820311000A
- Part serial: 97119829
- Condition: Inoperative
- Location: Aft Galley
- Part time: 6,911 hours, 2,542 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE FLIGHT ATTENDANT REPORTED A BURNING ODOR COMING FROM THE AFT GALLEY WHILE EN ROUTE TO SEA.  THERE WAS NO SMOKE OBSERVED.  THE OVEN CIRCUIT BREAKERS WERE PULLED AND THE ODOR DIMINISHED.  THE AIRCRAFT LANDED AT SEA WITHOUT INCIDENT.  MAINTENANCE ISOLATED THE SOURCE OF ODOR TO THE NR 2 AFT GALLEY OVEN.  THE OVEN WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD.
